# SDR P2EA98023

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Gouge
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND A GOUGE AT THE RIGHT WING OUTBOARD FLAP OUTBOARD TRACK GIMBLE SUPPORT.  BLENDED OUT GOUGED AREA ON SUPPORT FITTING IAW BOEING TELEX NR C00-SJO-98-0063RR.  (M)
